Quasilinear hyperbolic systems. (English) Zbl 0435.35054


35L65 Hyperbolic conservation laws
35B40 Asymptotic behavior of solutions to PDEs
35L67 Shocks and singularities for hyperbolic equations
35L60 First-order nonlinear hyperbolic equations
Full Text: DOI


[1] Antman, S., Liu, T.-P.: Traveling waves in hyperelastic rods. Quart. Appl. Math. (to appear) · Zbl 0408.73043
[2] Chester, W.: The quasi-cylindrical shock tube. Philos. Mag. (7)45, 1293-1304 (1954) · Zbl 0057.18601
[3] Chisnell, P.: The normal motion of a shock wave through a nonuniform one-dimensional medium. Proc. R. Soc. Edinburgh Sect. A323, 350-370 (1955) · Zbl 0068.19201
[4] Conley, C.C., Smoller, J.A.: Shock waves as limits of progressive wave solutions of higher order equation. Comm. Pure Appl. Math.24, 459-472 (1971) · Zbl 0233.35063
[5] Courant, R., Friedrichs, K.O.: Supersonic flow and shock waves. New York: Interscience (1948) · Zbl 0041.11302
[6] Courant, R., Hilbert, D.: Methods of mathematical physics. Vol. II, Chapt. V. 6, pp. 464-471. Interscience Publishers (1962) · Zbl 0099.29504
[7] Dafermos, C.M.: The entropy rate admissibility criterion for solutions of hyperbolic conservation laws. J. Diff. Eq.14, 202-212 (1973) · Zbl 0262.35038
[8] DiPerna, R.: Decay and asymptotic behavior of solutions to nonlinear hyperbolic systems of conservation laws. Indiana Univ. Math. J.24, 1047-1071 (1975) · Zbl 0309.35050
[9] Glimm, J.: Solutions in the large for nonlinear hyperbolic systems of equations. Comm. Pure Appl. Math.18, 697-715 (1965) · Zbl 0141.28902
[10] Glimm, J., Lax, P.D.: Decay of solutions of nonlinear hyperbolic conservation laws. Am. Math. Soc.101, (1970) · Zbl 0204.11304
[11] John, F.: Formation of singularities in one-dimensional nonlinear wave propagation. Comm. Pure Appl. Math.27, 377-405 (1974) · Zbl 0302.35064
[12] Lax, P.D.: Hyperbolic systems of conservation laws. II. Comm. Pure Appl. Math.10, 537-566 (1957) · Zbl 0081.08803
[13] Lax, P.D.: Shock waves and entropy. In: Contributions to nonlinear functional analysis. Zarantonello, E.H. (ed.), pp. 603-634. New York: Academic Press 1971
[14] Lax, P.D.: Development of singularities of solutions of nonlinear hyperbolic partial differential equations. J. Math. Phys.5, 611-613 (1964) · Zbl 0135.15101
[15] Liu, T.-P.: The Riemann problem for general systems of conservation laws. J. Diff. Eq.18, 218-234 (1975) · Zbl 0297.76057
[16] Liu, T.-P.: Solutions in the large for equations of non-isotropic gas dynamics. Indiana Univ. J.26, 147-177 (1977) · Zbl 0361.35056
[17] Liu, T.-P.: Decay toN-waves of solutions of general systems of nonlinear hyperbolic conservation laws. Comm. Pure Appl. Math.30, 585-610 (1977) · Zbl 0357.35059
[18] Liu, T.-P.: Linear and nonlinear large-time behavior of solutions of general systems of hyperbolic conservation laws. Comm. Pure Appl. Math.30, 767-796 (1977) · Zbl 0358.35014
[19] Liu, T.-P.: The deterministic version of the Glimm scheme. Comm. Math. Phys.57, 135-148 (1977) · Zbl 0376.35042
[20] Liu, T.-P.: The development of singularities in the nonlinear waves for quasi-linear hyperbolic partial differential equations. J. Diff. Eq. (to appear)
[21] Nishida, T.: Global solutions for an initial boundary value problem of a quasilinear hyperbolic system. Proc. Jpn. Acad.44, 642-646 (1968) · Zbl 0167.10301
[22] Nishida, T., Smoller, J.A.: Solutions in the large for some nonlinear hyperbolic conservation laws. Comm. Pure Appl. Math.26, 183-200 (1973) · Zbl 0267.35058
[23] Riemann, B.: Über die Fortpflanzung ebener Luftwellen von endlicher Schwingungswite. Göttinger Abhandlungen, Vol. 8, p. 43. Werke, Zte Aufl. Leipzig 157 (1892) · JFM 24.0021.04
[24] Wendroff, B.: Shock propagation in variable area ducts with phase changes: an extention of Chisnell’s method. J. Eng. Math.11, 273-286 (1977) · Zbl 0365.76072
[25] Whitham, B.: Linear and nonlinear waves. New York: John Wiley 1974 · Zbl 0373.76001
[26] Concus, P., Proskurowski, W.: Numerical solution of a nonlinear hyperbolic equation by the random choice method (to appear in J. Comp. Phys.) · Zbl 0399.65068
[27] Hoffman, A.L.: A single fluid model for shock formation in MHD shock tubes. J. Plasma Phys.1, 192-207 (1967)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.